MathSciNet Relay Station
MathSciNet bibliographic data
MR1316754 (96a:12004) 12E05 (11C08)
Shustin, E. I. Surjectivity of the resultant map: a solution to the inverse Bezout problem. Comm. Algebra 23 (1995), no. 3, 1145–1163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement